# SDR SWIA201335414

- Difficulty date: November 27, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 29,744 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 200 RBL 11 ANGLE IS GOUGED.  GOUGE MEASURES APPROXIMATELY .32 INCHES L X .100 INCHES W X .050 INCHES D.  C-CHECK REPLACED ANGLE IAW SRM.
